# SDR DALA2024121011597

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,892 hours, 30,109 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 R1 AFT DOOR FRAME DOOR STOP PAD FIFTH ONE DOWN IS WORN. DOT 45. I-13. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR STOP PAD ON R1 DOOR AFT FRAME 5TH ONE DOWN IAW DELTA P.S. 900-11-3 #03. (0701238)
